Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have hyperemesis. Had miscarriage and D&C. Weakness, dehydration. Can I take multivitamins?

Hi my name is gloria I was suffering with hyperemesis but I had a miscarriage followed by a d&c im wondering if im suppose to feel this weakness after all this events and I was really dehydrated but I had fluids before I left the hospital im wondering if I can take multivitamins or what can I do so I wont feel like this? All these things happened 4 days ago...
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello Gloria! You have recently undergone through a tragedy, I hope you will be fine by now. You have to take high caloric diet along with plenty of fluids. However you can also take multivitamins especially folic acid, vit B12 and pyrridoxine and iron and calcium tablets. Getwell soon. keep in touch
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor